So I just started Apri 28 day birth control pills and I was supposed to start my period the 24th but it's been six days and I haven't gotten it though I keep getting cramps and having mood swings as I would if I was about to start my period. I've only had sex 3 times since I started and each time was with s condom. It's started to cause me anxiety and I just want to know if this is normal when just start birth control.
- Apri Information for Consumers
- Apri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Apri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2011 • 1 answer
Posted 29 Oct 2013 • 2 answers
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 3 Feb 2017 • 0 answers
Posted 1 May 2017 • 0 answers